Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 2, Number 1

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 2, Number 1 (1980)
Bull. Amer. Math. Soc. 2 (1980)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 2, Number 1 (1980)
Bull. Amer. Math. Soc. 2 (1980)
More Information
Full-text PDF    
Four-dimensional topology: an introduction
Richard Mandelbaum.
Bull. Amer. Math. Soc. 2 (1980), 1-159
Abstract, references and article information
Full-text PDF    
MathSciNet review: 551752
Ergodic theory of amenable group actions. I: The Rohlin lemma
Donald S. Ornstein and Benjamin Weiss.
Bull. Amer. Math. Soc. 2 (1980), 161-164
Abstract, references and article information
Full-text PDF    
MathSciNet review: 551753
On nonlinear desingularization
M. S. Berger and L. E. Fraenkel.
Bull. Amer. Math. Soc. 2 (1980), 165-167
Abstract, references and article information
Full-text PDF    
MathSciNet review: 551754
An analogue of the Mostow-Margulis rigidity theorems for ergodic actions of semisimple Lie groups
Robert J. Zimmer.
Bull. Amer. Math. Soc. 2 (1980), 168-170
Abstract, references and article information
Full-text PDF    
MathSciNet review: 551755
A topological characterization of real algebraic varieties
Selman Akbulut and Henry C. King.
Bull. Amer. Math. Soc. 2 (1980), 171-173
Abstract, references and article information
Full-text PDF    
MathSciNet review: 551756
A topological resolution theorem
Selman Akbulut and Larry Taylor.
Bull. Amer. Math. Soc. 2 (1980), 174-176
Abstract, references and article information
Full-text PDF    
MathSciNet review: 551757
On irreducible maps
R. Bautista.
Bull. Amer. Math. Soc. 2 (1980), 177-180
Abstract, references and article information
Full-text PDF    
MathSciNet review: 551758
Sufficiency of McMullen’s conditions for $f$-vectors of simplicial polytopes
Louis J. Billera and Carl W. Lee.
Bull. Amer. Math. Soc. 2 (1980), 181-185
Abstract, references and article information
Full-text PDF    
MathSciNet review: 551759

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

An introduction to the general theory of algorithms, by Michael Machtey and Paul Young.
Reviewer: Robert P. Daley
Bull. Amer. Math. Soc. 2 (1980), 187-189
Review information
Full-text PDF
Recursion-theoretic hierarchies, by Peter G. Hinman.
Reviewer: Keith J. Devlin
Bull. Amer. Math. Soc. 2 (1980), 190-193
Review information
Full-text PDF
On uniformization of complex manifolds: The role of connections, by R. C. Gunning.
Reviewer: Shoshichi Kobayashi
Bull. Amer. Math. Soc. 2 (1980), 193-197
Review information
Full-text PDF
Principles of algebraic geometry, by Phillip Griffiths and Joseph Harris.
Reviewer: Joseph Lipman
Bull. Amer. Math. Soc. 2 (1980), 197-200
Review information
Full-text PDF
Differenzenapproximationen partieller Anfangswertaufgaben, by R. Ansorge.
Reviewer: Wolfgang Wasow
Bull. Amer. Math. Soc. 2 (1980), 200-202
Review information
Full-text PDF
Elliptic systems in the plane, by W. L. Wendland.
Reviewer: Vadim Komkov
Bull. Amer. Math. Soc. 2 (1980), 203-206
Review information
Full-text PDF
Introduction to modular forms, by Serge Lang.
Reviewer: Audrey Terras
Bull. Amer. Math. Soc. 2 (1980), 206-214
Review information
Full-text PDF
Georg Cantor, his mathematics and philosophy of the infinite, by Joseph Warren Dauben.
Reviewer: Stanley H. Stahl
Bull. Amer. Math. Soc. 2 (1980), 214-216
Review information
Full-text PDF
Integral representations of functions and imbedding theorems, by Oleg V. Besov, Valentin P. Il′in and Sergei M. Nikol′skiĭ.
Reviewer: Steven G. Krantz
Bull. Amer. Math. Soc. 2 (1980), 216-222
Review information
Full-text PDF
The algebra of random variables, by M. D. Springer.
Reviewer: Samuel Kotz
Bull. Amer. Math. Soc. 2 (1980), 222-225
Review information
Full-text PDF
Unitary group representations in physics, probability, and number theory, by George Mackey.
Reviewer: Karl Gustafson
Bull. Amer. Math. Soc. 2 (1980), 225-229
Review information
Full-text PDF
Nonlinear mappings of monotone type, by Dan Pascali and Silviu Sburlan.
Reviewer: Jeffrey R. L. Webb
Bull. Amer. Math. Soc. 2 (1980), 229-232
Review information
Full-text PDF
Differentiation of real functions, by Andrew M. Bruckner.
Reviewer: Daniel Waterman
Bull. Amer. Math. Soc. 2 (1980), 232-237
Review information
Full-text PDF
Elements of homotopy theory, by George W. Whitehead.
Reviewer: J. F. Adams
Bull. Amer. Math. Soc. 2 (1980), 237-239
Review information
Full-text PDF
Percy Alexander MacMahon: Collected papers, Volume I, Combinatorics, by George E. Andrews.
Reviewer: John Riordan
Bull. Amer. Math. Soc. 2 (1980), 239-241
Review information
Full-text PDF
Multiple-conclusion logic, by D. J. Shoesmith and T. J. Smiley.
Reviewer: Andreas Blass
Bull. Amer. Math. Soc. 2 (1980), 242-246
Review information
Full-text PDF
Invariant theory, by T. A. Springer.
Reviewer: Robert B. Gardner
Bull. Amer. Math. Soc. 2 (1980), 246-256
Review information
Full-text PDF
Characterizations of probability distributions, by Janos Galambos and Samuel Kotz.
Reviewer: S. G. Ghurye
Bull. Amer. Math. Soc. 2 (1980), 256-259
Review information
Full-text PDF


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia